# SDR GTIA2024093038408

- Difficulty date: September 30, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 18,099 hours, 7,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE LOW-SVCD L1 DOOR ASSIST BOTTLE W/ NITROGEN IAW AMM 52-10-00
